# SDR QMLA2011062411072

- Difficulty date: June 24, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N808LF
- Make and model: Snias AS350B3
- Aircraft serial: 4983
- Aircraft time: 217 hours, 217 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Part number: 80205243
- Part serial: 2095
- Condition: Failed
- Location: Ehsi
- Part time: 207 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

UPON POWERING UP FOR TAKEOFF, THE PILOT AND MEDICAL CREW SMELLED NOXIOUS FUMES IN THE CABIN.  AFTER INSPECTION IT WAS DETERMINED THAT THE EHSI INDICATOR HAD INTERNAL FAILURE.  THE ITEM WAS PLACED ON THE DDL, MEL LIST, THE ACFT WAS FLOWN TO AUROR AND A REPLACEMENT EHSI WAS INSTALLED.
